Venkata Raghu Tej Pantangi

PIMS Postdoctoral Fellow

Office: CW307.28
Phone: 306-585-4424
Pronoun(s): He/Him

Current classes
MATH 111 Calculus II

Research interests
Algebraic combinatorics

Recent Publications

1) Goswami, Ankush; Pantangi, Venkata Raghu Tej. On sums of coefficients of polynomials related to the Borwein conjectures. Ramanujan J. 57 (2022), no. 1, 369–387.

2) Goswami, Ankush; Pantangi, Venkata Raghu Tej. Some formulae for coefficients in restricted q-products. J. Number Theory 219 (2021), 283–299.

3) Pantangi, Venkata Raghu Tej. Difference families, skew Hadamard matrices, and critical groups of doubly-regular tournaments. Electron. J. Combin. 26 (2019), no. 3, Paper No. 3.59, 16 pp.